A system of quadratic nonlinear Klein-Gordon equations in 2d

Nakao Hayashi, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We consider the system of quadratic nonlinear Klein-Gordon equations in two space dimensions. Under the mass condition such that 2m1>m2, we construct the scattering operator in an almost natural weighted Sobolev class H1+δ,1 or the scattering problem in lower order Sobolev class H4/3-δ1+δ∩H1+δ, where δ>0 is small.

Original languageEnglish
Pages (from-to)3615-3646
Number of pages32
JournalJournal of Differential Equations
Volume254
Issue number8
DOIs
Publication statusPublished - 2013 Apr 15

Keywords

  • Bilinear estimates
  • Nonlinear Klein-Gordon equations
  • Quadratic nonlinearity
  • Two space dimensions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A system of quadratic nonlinear Klein-Gordon equations in 2d'. Together they form a unique fingerprint.

Cite this